jkan Posted October 24, 2015 Share Posted October 24, 2015 Interesting.....thanks spiny!... unfortunately my attacks are pretty bad right now so i would like to wait a bit before i taper off. I met with my neurologist yesterday and he gave me some information on "Vagus Nerve Stimulator". I was wondering if anyone has tried this.... Another thing I learned during my appt was the effect Verapamil has on your heart....I have noticed when I play ice hockey or if i am going for a run i feel extra tired and feel out of shape. My doctor said due to the high dose of verapamil your heart rate is similar to a person doing yoga everyday. its really slow...I just thought this was worth mentioning on here if anyone else feels the same way....I have been taking verapamil for years and i just learned this yesterday....My doc also said its nothing to worry about and my heart probably loves it because its working less...I just don't have the cardio i used to have..which sucks!...Just wanted to share what I've learned. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.